Metoprolol and lisinopril taken together

Common Questions and Answers about Metoprolol and lisinopril taken together

toprol

Has anyone ever taken Flecainide and Atenolol together? My EP has prescribed that to me 50 mg of Flecainide twice a day and 25 mg Atenolol once a day in the evening. It really seems to be helping, but I am scared of the long term effects of these drugs. I have also been givin a 30 day event monitor and haven't even had to send in much. A few minor skips etc. No major runs or Afib to speak of. The EP mentioned trying this for a month and then a possible Ablation.
Please check with your cardiolgist concerning these two meds taken together. According to the FDA the nexium inhibits the plavix from working properly. I also have a stent and was taking the nexium with plavix. My cardio took me off the nexium and put me on pepcid. Google plavix and nexium to get more info on this subject or go to the FDA website.
The sensation is as if my head and neck are throbbing with pressure and I have to stop walking or slow down and stop and stand still for a minute or so to make the sensation stop. Sounds are muffled in rhythm with the pulsations and I sometimes feel as if I will pass out, but never have. There is no pain. I have been checked throughly by my GP, a cardiologist, and an electrophysiologist and none of them could find a cause.
I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
I was talking to an anaesthetist at my work who said that the combination of these two drugs cause quite a strong negative inotropic effect on the heart, so when i am walking around my heart cannot get itself together enough and cardiac output is not what it used to be, therefore i get short of breath trying to compensate for this............made sense to me kinda. He also looked up Flecainide and saw that Dyspnea is a common side effect.......so there u go.
You could also have 3 or 5 periods of sustained ventricular tachycardia on cooldown, but again they would have to be periods where many PVCs were strung together (and for at least 30 seconds). But when ventricular tachycardia is sustained, it's not usually referred to as SVT, as that would confuse it with Supraventricular Tachycardia, a tachycardia that originates above ("supra") the ventricles.
Metoprolol, Lisinopril, Plavix, Asprin, and Simvastatin. At night, if I'm feeling extra anxiety I take Lorazepam and I'm a lousy sleeper so I take 1/2 an Ambien. Talk about drug city, I'm on ten different meds! When I was experiencing my heart attack I thought, if I get through this, I'm going to count each new day as a blessing. I didn't anticipate that each day would be painful.
I used to take Lisinopril and I remember how awful it was for the first few weeks until my body adjusted to it. After that, I had no side effects except for the occasional bout of dizziness when my BP would drop too low.
as of right now, i take chlonidine twice a day for control of my BP in my brain, i take metoprolol twice a day, lisinopril once a day and lipitor once a day. i eat more fruit and vegetables on a daily basis, i drink at least 3 20 oz. bottles of water daily, i cut out salt, pop, caffeine, cigarettes and alcohol pretty much altogether and i still excercise but i just don't over-do it. such as a brisk walk for about 3 miles a day, some stretching, jumping jacks, sit-ups.
it all started about 3 yrs ago when i taken a colon cleanser. my heart rate and bp elevated. i was in and out of the er. with panic attacks. i went to a heart dr and he gave me a few test, ekg, holter moniter, echo cardio gram, blood work then put me on a beta-blocker. this made it worse so i stopped taking them i tried getting in contact with the heart dr and his office pretty much blew me off. either because i was young or i had no insurance.
I'm a law student and I recently wrote a lengthy, scholarly article on Marfan Syndrome, ARBs, off-label use and how it all ties together in a legal framework. I concur with everything you've written.
But my cardiologist didn't like the high BP so agreed to lower my lisinopril back to 20 mg. and added Norvasc. I had hoped (FERVENTLY) that the PVCs would get much less or disappear but no such luck. So far my BP has gone way down to near normal (at least for now) and I have to see if the trend continues, so the norvasc, in combination with the other stuff, is working. But still get the durned PVCs.
I found that if they took all these in a single day and by my adding the ingredients together they were getting in this instance for example about 8mg of copper, 75-100mg zinc and extra high doses of certain b's, d, carnitine etc etc. which are way way higher doses than any daily allowance established or that anyone should be taking. This person too was suffering from rapid heart rate which from the above findings did not surprise me.
I have mentioned this to both GPs and cardiologists and been poo-pooed or openly laughed at in all cases. I take Metoprolol twice daily and have very few episodes of a-fib now but those I do have are usually accompanied by lots of burping which seems to afford some relief.
Looking back I must admit too I don't know if there are two P waves (left and right) or if there is one (both left and right atrium together), followed by the Ventricle "wave"... what is that the "Q wave"? Don't know the name, but it is the big one.
MedHelp Health Answers